# SDR AWXA200700684

- Difficulty date: May 16, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,872 hours, 39,783 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED WITH FLAPS AT 15 THE GEAR WARNING HORN SOUNDED.  CREW WENT TO FLAPS AT 10 WARNING HORN QUIT, WENT BACK TO FLAPS AT 15 THE WARNING HORN SOUNDED AGAIN.  CREW DID A GO AROUND AND DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  THE A/C TAXIED TO THE GATE.  MX PERFORMED LANDING GEAR AURAL WARNING SYSTEM TEST ON EACH GEAR SEPARATELY IAW A1B31022.  OPS CHECK WAS GOOD, NO FAULTS FOUND.
